# SDR USAABB99011

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV9
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND THE L4 DOOR EXIT IDENTIFIER WOULD NOT TURN OFF.  MAINTENANCE REPLACED THE EXIT IDENTIFIER.  (M)
